New York Journal of Mathematics
Volume 3A (1997-1998) 81-87


Burgess Davis

Perturbed Random Walks and Brownian Motions, and Local Times

Published: March 6, 1998
Keywords: Reinforced random walk, peturbed Brownian motion
Subject: 60F05, 60J15, 60J65, 82C41

This paper is based on two talks given by the author in the Albany meeting in the summer of 1997. The first of these, which dealt with perturbed Brownian motion and random walk, is discussed in Section 1, and the second, which involved Brownian local times, is the subject of Section 2.

Author information

Department of Statistics, Purdue University, West Lafayette, IN 47907-1399